Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dnttreadonme900

3 months and 2 Injections Later

Recommended Posts

I'm starting to think this isn't a cystic pimple. I don't know what it is! Never have I had a pimple on my face this long, especially after being injected 3 times.

I had cystic acne a few years ago, Accutane fixed that right up for me. Since, I would experience a large pimple every once in a while that would either form a head and I would drain or it would go away by itself, always in less than a weeks time.

At the beginning of my spring semester this year, back in late January, I experienced a bad breakout. It began to clear and I got a rather large pimple on my upper cheek. It formed a head and I pricked the top but nothing came out, so I put BP on it and left it alone. The next day it was a cyst. I thought, great and figured maybe it would go away in a week or two. Nope, still there and still painful. So I went to my derm who put me on Bactrim and injected the cyst. The bactrim seemed to work a little on the cyst and the rest of my face is clear. Just when I thought the cyst was almost gone, it popped up and hurt like hell again. Went to the derm again a few weeks ago to get this thing checked out and she injected again and said if that doesn't work to come back in a month and we'll inject again and after that we'll cut it out. I thought the last injection got it, no more pain, a barely noticable lump, I was happy! Until yesterday, the side of my face hurt and today it hurts bad, this thing is forming again. It's been 16 days since that injection. I'm really not sure if another one will help any.

This is the weirdest thing ever to plague my face. Even before Accutane when I had bad acne, cysts were never like this and always healed!!! It isn't red either. It's skin colored, painful, yet doesn't really protrude from my face. Almost like a flat cyst. But I can feel it when I touch it. And I get a shooting pain through that side of my face randomly and I know it's from the cyst. What I don't understand is why the bactrim has cleared my entire face and prevented me from getting any pimples for the past 3 months yet hasn't helped this thing!

I really don't know what else to do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×